# SDR UIEA2025031500348

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FLAP TRACK #6 SUPPORT AFT ATTACHMENT HOLES, BORE WITH CORROSION (4EA).( CORROSION ON RH WING INBOARD FLAP TRACK #6, AFT ATTACHMENT HOLES WAS REPAIRED I.A.W. TRE6757278 R1 ISSUED DATE 05/MAR/25. FAA FORM 8100-9 (2-02) ISSUED DATE 14/MAR/25. NO FURTHER DEFECTS NOTED. )
